# SDR CA960619016

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7412 · Exciter
- Part: Ignition Exciter
- Part number: 103871501
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IGNITION EXCITER UNIT FAILED, NO SPARK TO IGNITER PLUG. UNIT REPLACED, AIRCRAFT RETURNED TO SERVICE.
